Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 90, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 2, 2008, 4:00 PM CDT for Cedar County, Missouri. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2008, 4:00 PM CDT (21:00 UTC)
- Expired
- Jun 4, 2008, 8:19 AM CDT
- In force
- 40 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 20.54 ft at Jun 2, 2008, 9:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 022100 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 400 PM CDT MON JUN 02 2008 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL THAT OCCURRED ON SUNDAY AND ISOLATED HEAVY RAINFALL TODAY CAUSED THE SAC RIVER NEAR CAPLINGER MILLS TO RISE ABOVE FLOOD STAGE. NO ADDITIONAL HEAVY RAINFALL IS FORECAST THROUGH TONIGHT. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-030900- /O.NEW.KSGF.FL.W.0090.080602T2100Z-080604T0621Z/ /CMZM7.1.ER.080602T1947Z.080603T0000Z.080603T0621Z.NO/ 400 PM CDT MON JUN 02 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM MONDAY THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE SAC RIVER IS EXPECTED TO CREST LATER THIS EVENING AT 17.5 FEET...THEN FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. $$ JLT
3 follow-up statements
000 WGUS83 KSGF 022103 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 403 PM CDT MON JUN 02 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL THAT OCCURRED ON SUNDAY AND ISOLATED HEAVY RAINFALL TODAY WITH CONTINUE THE CAUSE FLOOD WATERS ALONG THE MARMATON AND SAC RIVERS THROUGH TONIGHT. NO ADDITIONAL HEAVY RAINFALL IS FORECAST THROUGH TONIGHT TO CAUSE ANY SIGNIFICANT DIFFERENCES IN FORECAST CONDITIONS. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-031203- /O.EXT.KSGF.FL.W.0087.000000T0000Z-080605T1532Z/ /NVDM7.1.ER.080601T1206Z.080603T0600Z.080604T1532Z.NO/ 403 PM CDT MON JUN 02 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM MONDAY THE STAGE WAS 23.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * IMPACT...AT 24.0 FEET...FLOOD WATERS CAUSE THE COUNTY ROAD, WEST OF THE GAGE SITE, TO BECOME IMPASSABLE. $$ MOC039-031202- /O.CON.KSGF.FL.W.0090.000000T0000Z-080604T0621Z/ /CMZM7.1.ER.080602T1947Z.080603T0000Z.080603T0621Z.NO/ 403 PM CDT MON JUN 02 2008 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM MONDAY THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE SAC RIVER IS EXPECTED TO CREST LATER THIS EVENING AT 17.5 FEET...THEN FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. $$ JLT
000 WGUS43 KSGF 030209 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 909 PM CDT MON JUN 02 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-031409- /O.EXT.KSGF.FL.W.0090.000000T0000Z-080605T2221Z/ /CMZM7.2.ER.080602T1947Z.080603T0600Z.080604T2221Z.NO/ 909 PM CDT MON JUN 02 2008 ...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM MONDAY THE STAGE WAS 20.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 20.0 FEET...FLOOD WATERS AFFECT LOW LYING AREAS, AND FARMLAND ALONG HIGHWAY N, AND BETWEEN W AND CAPLINGER MILLS ALONG THE SAC RIVER BASIN. IN ADDITION, CEDAR CREEK, A TRIBUTARY OF THE SAC RIVER, BACKWATERS AND BECOMES IMPASSABLE ALONG HIGHWAY 39, SOUTH OF CEDAR SPRINGS. $$
000 WGUS83 KSGF 041319 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 819 AM CDT WED JUN 04 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL THAT FELL ACROSS THE SAC RIVER BASIN OVER THE PAST SEVERAL DAYS CAUSED THE SAC RIVER TO RISE ABOVE FLOOD STAGE ON MONDAY...THEN FALL BELOW FLOOD STAGE TUESDAY. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-041349- /O.CAN.KSGF.FL.W.0090.000000T0000Z-080605T2221Z/ /CMZM7.2.ER.080602T1947Z.080603T0200Z.080603T1410Z.NO/ 819 AM CDT WED JUN 04 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 7:45 AM WEDNESDAY THE STAGE WAS 10.6 FEET. * FELL BELOW FLOOD STAGE AT 9:10 AM TUESDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.0 FEET BY THIS MORNING. $$ JLT
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 2, 3:44 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 2, 3:44 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT MON JUN 2 2008
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
STORMS FROM POLK TO WESTERN LACLEDE COUNTY HAVE BECOME MORE
LINEAR OVER THE LAST HOUR. SEPARATE CELL OVER EASTERN LACLEDE AND
PULASKI COUNTIES STILL SHOWS SOME SUPERCELL CHARACTERISTICS.
STORMS ALSO APPEAR TO BE SLIGHTLY ELEVATED IN NATURE. THE
ATMOSPHERE AHEAD OF THESE STORMS IS STILL UNSTABLE AND RELATIVELY
UNCAPPED. HOWEVER...LARGE SCALE SHEAR DRASTICALLY DECREASES ACROSS
SOUTH CENTRAL MISSOURI. THE ONE EXCEPTION TO THIS MAY BE A WEAK
BOUNDARY THAT EXTENDS FROM CENTRAL DALLAS INTO NORTHERN HOWELL
COUNTY.
WITH ALL THIS SAID...EXPECT A WIND AND HAIL THREAT TO CONTINUE
WITH WESTERN STORMS AS THEY PUSH SOUTHEAST INTO GREENE...WEBSTER
AND WRIGHT COUNTIES. WILL NEED TO WATCH FOR ANY SPIN UPS ALONG THE
BOW WITH THAT WEAK BOUNDARY IN PLACE. EASTERN CELL MAY HOLD ONTO
ITS SUPERCELL CHARACTERISTICS A BIT LONGER AS BULK SHEAR REMAINS
SUFFICIENT. TORNADO THREAT APPEARS LOW AT THIS TIME WITH THIS
STORM UNLESS IT CAN DEVIATE ITS MOTION.
SCHAUMANN
&&
.DISCUSSION...
THE LAST AND STRONGEST STORM IN THE WAVE TRAIN FROM NORTHEAST
KANSAS IS CURRENTLY MOVING ACROSS EASTERN CEDAR/WESTERN POLK
COUNTIES AND CONTINUES TO SHOW STRONG ROTATION. A SPECIAL 16Z
SOUNDING SHOWED CAPES APPROACHING 4000 J/KG AND HELICITIES AROUND
85 M2/S2...INDICATIVE OF EXTREME INSTABILITY AND MARGINAL SHEAR. WE
WILL BE LAUNCHING A 20Z SOUNDING TO CHECK FOR FURTHER DESTABILIZATION
AND SHEAR.
EXPECT STORM ACTIVITY TO SUBSIDE BY MID EVENING WITH LOSS OF
DAYTIME HEATING AND PASSAGE OF 80 KNOT 500MB SPEED MAX. COULD SEE
ANOTHER ROUND DEVELOP TO OUR NORTHWEST LATE TONIGHT WITH A
SHORTWAVE TROUGH OVER EASTERN COLORADO OVER-TOPPING THE UPPER RIDGE
OVER THE CENTRAL PLAINS.
ON TUESDAY...UPPER RIDGE TO OUR WEST FLATTENS AND ALLOWS A COLD
FRONT OVER THE UPPER MIDWEST THIS AFTERNOON TO SINK SOUTHWARD INTO
NORTHERN MISSOURI BY LATE AFTERNOON. WILL CONTINUE WITH PRECIP
CHANCES OVER ROUGHLY THE NORTHERN 2/3RDS OF THE FORECAST AREA TO
ACCOUNT FOR ANY OUTFLOW BOUNDARIES FROM STORMS NEAR THE FRONT.
ON WEDNESDAY...THE FRONT WILL LIFT BACK TO THE NORTH AS A WARM
FRONT WHEN UPPER FLOW TRANSITIONS TO A TROUGH WEST/RIDGE EAST
CONFIGURATION. CAP STRENGTH INCREASES DURING THE DAY WITH 700 MB
TEMPERATURES EXPECTED TO CLIMB INTO THE LOWER/MID TEENS. SO WILL
SHUT OFF THE PRECIP VALVE ON WEDNESDAY/WEDNESDAY NIGHT...AND CRANK
TEMPERATURES INTO THE UPPER 80S/LOWER 90S.
WILL NEED TO BUMP PRECIP CHANCES BACK UP THURSDAY NIGHT AND FRIDAY
AS A COLD FRONT AND NEGATIVELY TILTED UPPER TROUGH MOVE ACROSS THE
AREA. THE LATEST GFS SHOWS THE FRONT STALLING OVER OUR SOUTHERN
COUNTIES AND WASHING OUT BY SATURDAY NIGHT AS ANOTHER TROUGH
DEVELOPS OVER THE NORTHERN PLAINS. THUS WILL PHASE OUT PRECIP
CHANCES LATE IN THE WEEKEND AND EARLY NEXT WEEK.
TERRY
&&
.AVIATION...
FOR THE 18Z TAFS...STORMS MOVING SOUTHEAST FROM EASTERN KANSAS
ARE EXPECTED TO REMAIN NORTH OF THE AIRPORTS. THIS CONVECTION WILL
LAY OUT AN OUTFLOW BOUNDARY THAT MAY FIRE ADDITIONAL STORMS LATER
TODAY...SO HAVE HELD OFF MENTION OF VICINITY THUNDERSTORMS
UNTIL MID/LATE AFTERNOON INTO EARLY EVENING.
LATER TONIGHT...WILL CONTINUE TO FORECAST LOW LEVEL WIND SHEAR
AS LOW LEVEL JET ACCELERATES TO 40-50 KNOTS AHEAD OF LOW PRESSURE
DEEPENING OVER WESTERN KANSAS.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 2, 3:39 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 339 PM CDT MON JUN 2 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 339 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CONTAINING DAMAGING WINDS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF GOLF BALLS...ISOLATED TORNADOES AND FLASH FLOODING. AREAS AFFECTED AND TIMING: LOCATIONS ALONG AND EAST OF A LINE FROM BOLIVAR TO GAINESVILLE THROUGH 7 PM. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL MISSOURI AS ONGOING STORMS CONTINUE TO INTERACT WITH AN INCREASINGLY UNSTABLE AIRMASS OVER THE AREA. THE COMBINATION OF STRONG INSTABILITY...INCREASING VERTICAL WIND SHEAR...AND HIGH MOISTURE CONTENT WILL PROVIDE AN ENVIRONMENT THAT IS FAVORABLE FOR PRODUCING ISOLATED TORNADOES...DAMAGING WINDS ...FLASH FLOODING...AND LARGE HAIL. EMERGENCY MANAGERS EAST OF HIGHWAY 65 AND SOUTH OF HIGHWAY 54 SHOULD CLOSELY MONITOR LATER FORECASTS...WARNINGS...AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY EVENING NORTH OF HIGHWAY 60...AS A FRONT LINGERS ACROSS CENTRAL AND NORTHERN MISSOURI. THE MAIN HAZARDS EXPECTED WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...HEAVY RAIN COULD LEAD TO FLASH FLOODING. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EAST OF HIGHWAY 65 AND SOUTH OF HIGHWAY 54 THROUGH EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jun 2, 3:34 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL PLEASANT HOPE 37.46N 93.27W
06/02/2008 E1.00 INCH POLK MO EMERGENCY MNGR
QUARTER SIZE HAIL AND 50 MPH WINDS.
&&
JSSLocal storm report, Jun 2, 3:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST 4 E LEBANON 37.68N 92.59W
06/02/2008 E60 MPH LACLEDE MO EMERGENCY MNGR
&&
HATCHLocal storm report, Jun 2, 3:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 1 N LEBANON 37.69N 92.66W
06/02/2008 E0.75 INCH LACLEDE MO EMERGENCY MNGR
&&
HATCHLocal storm report, Jun 2, 3:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 3 N LEBANON 37.72N 92.66W
06/02/2008 E0.75 INCH LACLEDE MO EMERGENCY MNGR
&&
HATCHLocal storm report, Jun 2, 3:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0241 PM TSTM WND GST BENNETT SPRINGS 37.73N 92.86W
06/02/2008 E60 MPH DALLAS MO EMERGENCY MNGR
&&
HATCHLocal storm report, Jun 2, 3:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT MON JUN 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 6 NNW MARSHFIELD 37.42N 92.95W
06/02/2008 E1.75 INCH WEBSTER MO PUBLIC
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:00 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 35 min |
| Jun 2, 2:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 33 min |
| Jun 2, 3:54 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 66 min |
| Jun 2, 9:45 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 8 hr |
| Jun 2, 11:19 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 71 min |
| Jun 2, 11:59 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 76 min |
| Jun 2, 12:26 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 64 min |
| Jun 2, 1:15 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 75 min |
| Jun 2, 1:24 PM CDT | Areal Flood Advisory | SGF | Benton, Cedar, Hickory, Polk, St. Clair, Vernon | 3 hr |
| Jun 2, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 57 min |
| Jun 2, 1:47 PM CDT | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 43 min |
| Jun 2, 2:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 79 min |
| Jun 2, 2:26 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 49 min |
| Jun 2, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 68 min |
| Jun 2, 3:11 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 38 min |
| Jun 2, 3:18 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 72 min |
| Jun 2, 4:04 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas | 56 min |
| Jun 2, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 54 min |
| Jun 2, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 64 min |
| Jun 2, 5:13 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| Jun 2, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 22 min |
| Jun 2, 6:52 PM CDT | Flash Flood Warning | SGF | Camden, Cedar, Dallas, Hickory, Laclede, Polk and 1 more | 3 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.